Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Mathematics of Computation
Mathematics of Computation
ISSN 1088-6842(online) ISSN 0025-5718(print)

 

Indices


Journal: Math. Comp. 45 (1985), 639-648
Full-text PDF Free Access


Additional Information

DOI: http://dx.doi.org/10.1090/S0025-5718-85-99769-8
PII: S 0025-5718(85)99769-8
Article copyright: © Copyright 1985 American Mathematical Society